On linear growth in COVID-19 cases

Grinfeld, Michael and Mulheran, Paul A. (2020) On linear growth in COVID-19 cases. Computational and Mathematical Biophysics, 8 (1). pp. 211-215. ISSN 2544-7297

[thumbnail of Grinfield-Mulheran-CMB-2020-On-linear-growth-in-COVID-19]
Preview
Text (Grinfield-Mulheran-CMB-2020-On-linear-growth-in-COVID-19)
Grinfield_Mulheran_CMB_2020_On_linear_growth_in_COVID_19.pdf
Final Published Version
License: Creative Commons Attribution 4.0 logo

Download (434kB)| Preview

    Abstract

    We present an elementary model of COVID-19 propagation that makes explicit the connection between testing strategies and rates of transmission and the linear growth in new cases observed in many parts of the world.

    ORCID iDs

    Grinfeld, Michael and Mulheran, Paul A. ORCID logoORCID: https://orcid.org/0000-0002-9469-8010;